Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Properties of Aggregated Markov Chains

R. W. Gibberd and H. Lewis
Advances in Applied Probability
Vol. 11, No. 2 (Jun., 1979), pp. 277-278
DOI: 10.2307/1426808
Stable URL: http://www.jstor.org/stable/1426808
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278